# SDR SWAA2021081190432

- Difficulty date: July 1, 2021
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N750SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29802
- Aircraft time: 75,691 hours, 44,551 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 727d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TRACK AROUND FASTENER HOLE BS727D+9 LBL17 WL157. ; / [01] REMOVED CORROSION FROM ACB TRACK BS 727D+9; LBL 17; MATERIAL LOSS MORE THAN 20% FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2; FIG 103 DETAIL G.; [02] VERIFIED OUT OF LIMITS; [03] REMOVED ACB TIEDOWN TRACK BS727-867 LBL17 IAW SRM 51-40-02-0G-0; [04] LOCATED AND DRILLED NEW ACB TIEDOWN TRACK IAW SRM 51-40-05-0G-0 AND DWG 146A7501 REV:B; [05] OK TO INSTALL; [06] VERIFIED STEP 4; OK TO INSTALL; [07] INSTALLED ACB TIEDOWN TRACK BS727 - BS867 LBL17 IAW SRM 51-40-02-0G-0 AND DWG 146A7500 REV:A; [08] VERIFIED TRACK INSTALLATION AS PER STEP 7; [09] JOB COMPLETED
